Numerical Investigation of Spiral Structure Solutions of a Nonlinear Elliptic Problem

Milena Dimova, Stefka Dimova. Numerical Investigation of Spiral Structure Solutions of a Nonlinear Elliptic Problem. In Ivan Dimov, Stefka Dimova, Natalia T. Kolkovska, editors, Numerical Methods and Applications - 7th International Conference, NMA 2010, Borovets, Bulgaria, August 20-24, 2010. Revised Papers. Volume 6046 of Lecture Notes in Computer Science, pages 395-403, Springer, 2010. [doi]

Authors

Milena Dimova

This author has not been identified. Look up 'Milena Dimova' in Google

Stefka Dimova

This author has not been identified. Look up 'Stefka Dimova' in Google